Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is it normal to miss periods after changing birth control pills ?

hi I am 28 years old and have had 2 children...I changed my birth control to loestrin 24fe 2 months ago because I was having my period 2 or more times a month but now on loestrin I havent had a period in about 10 weeks is this normal? I took 2 preg test a few days apart about 4 weeks ago and they came back neg....
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

With Loestrin24fe normal menstuation does not occur .the bleeding you will have while on drug will be withdrawl bleeding only( after fluctuation in drug level in body/withdrawl of drug.)so please do not worry. YOu should stick to the priscribed drug regeime to avoid any errors.

Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor